# SDR A6WA201140062

- Difficulty date: January 23, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 21,726 hours, 19,880 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 17008113
- Part serial: 01256
- Condition: Faulty
- Location: Rt Mlg
- Part time: 21,085 hours, 19,614 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE WARNING FOR RT MLG TOOK APPROXIMATELY 40 SECONDS FOR RT MLG TO SHOWED STOWED.  FAULT VERIFIED, GEAR DISAGREE WARNING TO BE REPORTING FROM BOTH DCU`S.  CW INSTALLED RT MLG STAY ACTUATOR MASSY OPS CK GOOD GEAR SWING GOOD LK CHECK GOOD IAW AMM 32-32-01.
